The convergence property of certain third order nonlinear differential equations
Differencialʹnye uravneniâ, Tome 7 (1971) no. 7, pp. 1327-1329
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_7_a17,
author = {I. E. Makeeva},
title = {The convergence property of certain third order nonlinear differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1327--1329},
year = {1971},
volume = {7},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_7_a17/}
}
I. E. Makeeva. The convergence property of certain third order nonlinear differential equations. Differencialʹnye uravneniâ, Tome 7 (1971) no. 7, pp. 1327-1329. http://geodesic.mathdoc.fr/item/DE_1971_7_7_a17/